# SDR 95ZZZX1533

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807BE
- Make and model: Beech 1900C
- Aircraft serial: UB44
- System (JASC): 7120 · Engine Mount Section
- Part: Truss Kit
- Part number: 114903635
- Condition: Cracked
- Location: Left Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W AD 92-06-09 AMENDMENT 39-8189, LT ENGINE TRUSS WAS FOUND WITH A .1250 INCH CRACK IN AREA 'A' AT THE UPPER FORWARD GUSSET ON THE RIGHT INBOARD SIDE OF THE CLUSTER.  REPAIRED THE TRUSS IAW BEECH SB 2255, REV 6, AND RETURNED THE AIRCRAFT TO SERVICE.
